Interpolation in harmonic Hilbert spaces
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 4, p. 435-458
@article{M2AN_1997__31_4_435_0,
     author = {Delvos, Franz-J.},
     title = {Interpolation in harmonic Hilbert spaces},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {31},
     number = {4},
     year = {1997},
     pages = {435-458},
     zbl = {0877.41001},
     mrnumber = {1457455},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1997__31_4_435_0}
}
Interpolation in harmonic Hilbert spaces. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 31 (1997) no. 4, pp. 435-458. http://www.numdam.org/item/M2AN_1997__31_4_435_0/

I. Babuska, 1968, Über universal optimale Quadraturformeln. Teil 1, Apl. mat, 13, 304-338, Teil 2. Apl. mat, 13, 388-404. | MR 244680 | Zbl 0247.65010

K. Chandrasekharan, 1989, « Classical Fourier transforms ». Springer-Verlag, Berlin. | MR 978387 | Zbl 0681.42001

F.-J. Delvos, 1990, Approximation by optimal periodic interpolation, Apl. mat, 35, 451-457. | MR 1089925 | Zbl 0743.41005

F.-J. Delvos, 1991, Antiperiodic interpolation on uniform meshes. In « Progress in pproximation Theory » edited by P. Nevai and A. Pinkus, Academic Press, New York, 187-199. | MR 1114773

B. Epstein, D.D. Greenstein and J. Miranker, 1958, An extremal problem with infinitely many interpolation conditions. Annales Acad. Sc. Fennicae, Series A, I., Math., 250/10, 1-8. | MR 95959 | Zbl 0080.28801

H. G. Garnir, 1965, « Fonctions de variables réelles, Tome II » Gauthier-Villars, Paris. | MR 204578 | Zbl 0143.06901

Y. Katznelson, 1976, « An introduction to harmonic analysis ». Dover, New York. | MR 422992 | Zbl 0352.43001

F. Locher, 1981, Interpolation on uniform meshes by translates of one function and related attenuation factors. Math. Computation, 37, 403-416. | MR 628704 | Zbl 0517.42004

F. Oberhettlnger, 1973, « Fourier transforms of distributions and their inverses ». Academic Press, New York. | MR 352887 | Zbl 0306.65002

M. Prager, 1979, Universally optimal approximation of functionals. Apl. mat., 24, 406-420. | MR 547044 | Zbl 0449.41003

I. J. Schoenberg, 1969, Cardinal interpolation and spline functions J. Approx Theory, 2, 167-206. | MR 257616 | Zbl 0202.34803

R. M. Young, 1980, « An introduction to nonharmomic Fourier series » Academic Press, New York. | MR 591684 | Zbl 0493.42001